AddThis Social Bookmark Button
Free Dating

Medicine a Remedy or a Nightmare?

posted 5/2/2007 9:52:33 AM |
0 kudosgive kudos what's this?
    report abuse
  casuallylooking

Last Friday I went and got an allergy shot. That time of year and everyone was cutting grass. Then by Sunday I had it worse and what felt like the flu.My doc is out of town until today so, Monday night I had to go to ER. I couldn't breathe, my chest felt like someone was sitting on it, my lungs hurt and I couldn't quit coughing. I have bronchial pnuemonia. Of course this couldn't happen while the weather was crappy. lol
Anyways, they gave me a cough medicine that is only to be taken 2 times a day. Good thing, it is nasty... It helps quite a bit with the cough. It makes me groggy and dizzy. Gives me an upset stomach but helps me to sleep. That's where the problem begins. As soon as I fall asleep I start having nightmares. Last night I woke up 7 times, in 5 hours,and each time fell back to sleep and had more nightmares. No, none of you were in them......
I've taken codeine several times and never had this problem. Has anyone else had this happen from a medication?

Copy & paste to friend: (Click inside box; Ctrl + C to copy; Ctrl + V to paste)

   read more blogs!

Blogs by casuallylooking:
The real ones outweigh the jerks
What is normal sex?
Do they pay attention to detail?
Ever want to hide somewhere?
Older version with this opinion?
Medicine a Remedy or a Nightmare?
Do Over
Enjoy the Day...
Once a Cheater, Always a Cheater??
Is There Change?


Comments:

post a comment!

max49

May 2 @ 10:09AM  
Yes sugar I have allergies really bad myself and I have to watch what I take. The only thing I have found that works for me is Lodrane. I have been put on Zyrtek and some nasal sprays and like you I felt like hell. As you stated it feels just like you have the flu. Luckily for me once I stopped them I got better so I really have to watch what I am on. Every time the doctor talks about changing my meds it scares the hell out of me. I'm sorry to hear that you have pnuemonia and hope you get better fast. Take care.
Ewe_Wish

May 2 @ 10:19AM  
I started out with the same symptoms taking codeine, each time i was prescribed it the symptoms got worse to the point that i went into anaphalitic shock and almost died. It now states on my medical records alleric to codeine in big letters. I would suggest you talk to you doctor before you take any more of it.
redhotzz

May 2 @ 10:23AM  
There are several different forms of codeine and one of them has side effects of vivid dreams/nightmares. You might want to give your MD a call and let him/her know what you are experiencing before taking more of the cough medicine.
wtxman

May 2 @ 3:00PM  
I'm so sorry to hear about that,but it sounds like you have already received some good advice. I recently had nighmares about being roasted alive,and then people eating me.
luckymonkey

May 18 @ 10:33PM  
There are several types of most medicines that accomplish the same outcome but do it in different ways. You need to inform your doc and have him give you something for that won't give you a bad reaction.

free dating | mission statement | testimonials | safety warning | report abuse | safe list | privacy | legal | 2257 | advertise | link to us

© Copyright 2000-2014 Online Singles, LLC.
OS-WEB02
Medicine a Remedy or a Nightmare?